# SDR FDEA202507081142

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 18,440 hours, 7,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T230132G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RH WING, INBD TE FLAP, AFT FLAP LOWER SURFACE, AT 60" FROM INBD EDGE AND 2"   FROM TE DENT ON RH WING, INBD TE FLAP, AFT FLAP LOWER SURFACE WAS REPAIRED IAW B767 SRM 51-  70-10-2R AND SRM 51-70-03-0G REV 92 APR 15 2025 AND SRM 57-53-01-2R FIG 201 SHEET 4 REP 1   REV 92 APR 15 2025.
